# SDR LR7A2013032500606

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: 342185R
- Condition: Out Of Alignment
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT INBD WING FRONT SPAR LOWER CAP ATTACH HINGE DIDN'T ALIGN WITH ORIGINAL L/E ASSEMBLY HINGE.  REPAIRED IAW SMP583, 51-60 AND 51-70.
